# SDR 07FDEA00644

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5351293420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ADAPTER TRACK CORRODED FRAME 48 RBL 32 REMOVED CORROSION IAW A300-600 SRM 51-22-10.  ORIGINAL SCALLOP OPENING 0.421 IAW A300-600 SRM 53-15-15 FIG 9 AND A300-600 SRM 51-31-20 FIG 36.  REMAINING SCALLOP OPENING .475 FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-1-15 FIG 107.  REMOVED AND REPLACED CROSSBEAM P/N A5351293420000 IAW A300-600 SRM 51-40-21 PAR 5, A300-600 SRM 51-40-00 PG 95/96 AND A300-600 SRM 51-49-00 PAR 3.
